# SDR E07A201802230001

- Difficulty date: February 23, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 3,395 hours, 2,240 cycles
- Engine: Pwc PW535E
- System (JASC): 7921 · Engine Oil Cooler
- Part: Precooler
- Part number: 10964000105
- Part serial: T0115
- Condition: Damaged
- Location: Bleed
- Part time: 3,395 hours, 2,240 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 1/2 FAILED IAW SIL505-36-0003.  INSPECTED RT ENGINE PRECOOLER PER SIL505-36-0003 REV 2 AS PART OF A VOLUNTARY EXECUTIVE AIRSHARE FLEET CAMPAIGN. FOUND BOTH PRECOOLER DIVERTER VANES CRACKED AND BROKEN OFF. DIVERTER VANES FOUND LAYING ON TOP OF PRECOOLER EXCHANGER BLOCKING INLET AIR TO PRECOOLER. EMBRAER CONTACTED. EMBRAER ADVISED NO PARTS CURRENTLY AVAILABLE. EMBRAER ISSUED AN ETD ALLOWING THE CONTINUED OPERATION FOR 50 AIRFRAME CYCLES OF THE PRECOOLER AS LONG AS BOTH DIVERTER VANES WAS REMOVED COMPLETELY AND GROUND OPERATIONAL CHECKS SHOW NO BLEED FAILS. INSPECTED LT PRECOOLER AND NO DAMAGE FOUND.
